# SDR ASAA9780028

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - PRIOR TO DEPARTURE OF FLIGHT 419, CREW REPORTED THE EMERGENCY FLOR TRACK LIGHTS FROM ROWS 13 TO 16 WERE INOPERATIVE.  REPAIRED WIRING AT ROW 13 AND OPERATED NORMALLY.  (M)
